# SDR SWAA2021032249540

- Difficulty date: February 17, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 60,477 hours, 35,616 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN OVERWING CENTER FLOOR PANEL 241AF HAS DAMAGE EXTERIOR COMPOSITE MATERIAL (102-008) / CLEANED & REPAIRED MAIN CABIN CENTER FLOOR PANEL #241AF TOP SURFACE ONLY AS PER B737 SRM 53-00-50-2R-1. PERFORMED TAP-TEST FOUND NO DELAMINATION AS PER B737 NDTM 51-05-01 (SEC 5) MATERIALS USED PO #1688495 & PO #1150387
